# SDR P5CA9700665

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, M/D TIE DOWN FITTING, BS 500, RBL R11 TO  L11.  REMOVED CORROSION PER BOEING SRM 51-10-01, WITHIN LIMITS PER 53-10-01, TREATED PER 51-10-02 AND MM 51-24-11.
